# SDR HEEA063395

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3452 · ATC Transponder System
- Part: Display
- Part number: 071119218
- Condition: Malfunctioned
- Location: Xponder Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAD PHOTO CELL WILL NOT GO BRIGHT.
